Approximate methods of solving differential equations in Banach space
Doklady Akademii Nauk, Tome 115 (1957) no. 2, pp. 240-243
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_115_2_a10,
author = {P. E. Sobolevskii},
title = {Approximate methods of solving differential equations in {Banach} space},
journal = {Doklady Akademii Nauk},
pages = {240--243},
year = {1957},
volume = {115},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_115_2_a10/}
}
P. E. Sobolevskii. Approximate methods of solving differential equations in Banach space. Doklady Akademii Nauk, Tome 115 (1957) no. 2, pp. 240-243. http://geodesic.mathdoc.fr/item/DAN_1957_115_2_a10/